# SDR RRXA96116

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 154029
- Condition: Corroded
- Location: Bs 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND LONGERON END-FITTING AT LONGERON 34R AND Y=20 CORROSION DAMAGE PAST LIMITATIONS.  REPAIRED LONGERON END-FITTING BY FABRICATING NEW AND INSTALL IAW DAC DAW 4711722 AND TREATED AREA IAW DC-8 SRM 51-1-8.
